MAUDE Adverse Event Report: ICU Medical, Inc. Portex ABS Pro-Vent Arterial Blood Sampling; Tubes, vials, systems, serum separators, blood collection

ICU Medical, Inc. Portex ABS Pro-Vent Arterial Blood Sampling; Tubes, vials, systems, serum separators, blood collection
Catalog Number G1467J
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction

Brand Name
Portex ABS Pro-Vent Arterial Blood Sampling
Common Device Name
Tubes, vials, systems, serum separators, blood collection
Manufacturer (Section D)
ICU Medical, Inc.
201 west queen st
southington CT 06489
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50846434
Report Number1219611-2026-00058
Device Sequence Number21320549
Product Code JKA
UDI-Device Identifier00351688060214
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryJA
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberG1467J
Device Lot Number6199645
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown